# SDR 96FDEA01380

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65181135
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0129 AND 025, CORROSION (C53-224-02, -1) ON STR 6L  BS 700 TO 680.  *S/D*  CORROSION ON STR NR 6L BS 700 TO 680 WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REPAIRED STRINGER PER FEDEX SRM 53-10-3 FIG 3.
